IJPAM: Volume 77, No. 2 (2012)
OPERATORS OF SZÁSZ-MIRAKYAN TYPE
Institute of Mathematics
Poznan University of Technology
3a, Piotrowo, 60-965, Poznan, POLAND
Abstract. In this paper, the convergence of partial sums of certain operators of Szász-Mirakyan type is examined. The present conditions of convergence differ from given for the Szász-Mirakyan operators.
Received: November 12, 2011
AMS Subject Classification: 41A36
Key Words and Phrases: Szász-Mirakyan operator, approximation order, convergence
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395